# SDR DALA2022020100624

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 80,833 hours, 13,816 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1820 SLIDE INDICATOR LIGHT INOP OR DAMAGED, CORRECTIVE ACTION: UNABLE TO DUPLICATE FAULT. ALL SLIDE LIGHTS ON DOOR OPERATIONAL .A/C OK FOR SVC. (2105590)
